DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1527

Title: Multiple constraints in optimal control problems
Authors: Singh, R
Keywords: multiple constraints
control function
both lumped
infinite-dimensional systems
Issue Date: 1970
Citation: Automatic Control, IEEE Transactions on, 15(1), 119 - 120
Abstract: The origin of multiple constraints on a control function in both lumped and distributed systems is investigated. Equivalence and comparability notions are discussed. It is pointed out that multiple constraints have a special significance in optimal control problems of infinite-dimensional systems.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1527
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
singhmul1970.pdf30.96 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback